MAUDE Adverse Event Report: BIOHORIZONS INC. BIOHORIZONS INC.; DENTAL IMPLANT

BIOHORIZONS INC. BIOHORIZONS INC.; DENTAL IMPLANT
Model Number PYRDC
Medical Device Problem Codes Fracture (1260); Use of Device Problem (1670)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
Engagement issue.
 
Event or Problem Description
Engagement issue.

Brand Name
BIOHORIZONS INC.
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOHORIZONS INC.
2300 riverchase center
birmingham AL 35244
Manufacturer (Section G)
BIOHORIZONS INC.
2300 riverchase center
birmingham AL 35244
Manufacturer Contact
anissa smith
2300 riverchase center
birmingham, AL 35244
MDR Report Key19268875
Report Number1060818-2024-05249
Device Sequence Number7355996
Product Code DZE
UDI-Device Identifier00847236006105
UDI-Public00847236006105
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 06/13/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPYRDC
Device Catalogue NumberPYRDC
Device Lot Number2400239
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/29/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/08/2024
Supplement Report FDA Received Date06/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown